Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leesett

Chest Acne from Doxy????

I’m on my 15th pill of 75mg of doxy and I’ve been noticing these tiny little whiteheads on my chest. WTF (I’ve never ever had acne on my chest before), has anyone else had this problem?

Share this post


Link to post
Share on other sites
I’m on my 15th pill of 75mg of doxy and I’ve been noticing these tiny little whiteheads on my chest. WTF (I’ve never ever had acne on my chest before), has anyone else had this problem?

Could be an initial reaction to the medicine. I have been on Doryx close to a month and face has improved significantly. I have no new breakouts at this time and hope to stay that way. With that being said my chest and back have been breaking out. I would just hang in there for a atleast a month, if the chest is still breaking out talk to your doc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×